Gangrene of the hand and forearm after inadvertent intra-arterial injection of pyrazole : a case report

Du Toit, D. F. ; Sunshine, M. ; Knott-Craig, C. ; Laker, L. (1985)

CITATION: Du Toit, D. F. et al. 1985. Gangrene of the hand and forearm after inadvertent intra-arterial injection of pyrazole : a case report. South African Medical Journal, 68:491-492.

The original publication is available at http://www.samj.org.za

Article

A case of gangrene of the hand following inadvertent intra-arterial injection of a pyrazole derivative (Tomanol) is presented. Gangrene of the hand and superficial sloughing of the distal arm necessitated a forearm amputation. Because of the serious sequelae, precautions must be taken to avoid inadvertent intra-arterial injections and due consideration must be given to the anatomical variations of the brachial artery and its branches in the cubital fossa.

Please refer to this item in SUNScholar by using the following persistent URL: http://hdl.handle.net/10019.1/7485
This item appears in the following collections: